Journal of Mathematics of Kyoto University

On Beauville’s conjecture and related topics

Nguyen Khac Viet

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 35, Number 2 (1995), 275-298.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518772

Digital Object Identifier
doi:10.1215/kjm/1250518772

Mathematical Reviews number (MathSciNet)
MR1346229

Zentralblatt MATH identifier
0860.14008

Subjects
Primary: 14H10: Families, moduli (algebraic)
Secondary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35}

Citation

Viet, Nguyen Khac. On Beauville’s conjecture and related topics. J. Math. Kyoto Univ. 35 (1995), no. 2, 275--298. doi:10.1215/kjm/1250518772. https://projecteuclid.org/euclid.kjm/1250518772


Export citation